# SDR IPXA11170327

- Difficulty date: October 31, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 10,161 hours, 6,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING OTBD FLAP BULLNOSE SKIN IS CHAFED BETWEEN RIB 1 AND RIB 2.  ACCOMPLISHED REPAIR IAW EO A300-5750-45028-A PARA 6A.
